# SDR SIMA20150813001

- Difficulty date: August 13, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N831AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145616
- Aircraft time: 31,889 hours, 27,484 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 104869
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND HALF AFT FLOOR STRIPS INOPERATIVE.  R & R NR 4 EPSU BATTERY IAW AMM-33-50-04.  OPERATIONS CHECKED GOOD AT THIS TIME.
